# SDR QXEA2016011400013

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 5,527 hours, 5,886 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 3TC1235
- Condition: Failed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CENTRAL CAUTION, AFTER TAKOFF FOUND CIRCUIT BREAKER LT WINDSHIELD HEAT TRIPPED.  RETURNED TO FIELD.  LANDING UNEVENTFUL. REPLACED LT WINDSHIELD HEAT CB FOUND BURNED AND DAMAGED IAW AMM'S 24-00-00-000-801/400-801.  RETURNED TO SERVICE.
